# SDR SIMA20160520007

- Difficulty date: May 20, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N933JN
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500918
- Aircraft time: 28,331 hours, 23,823 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Part number: 14531545003
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAGGAGE DOOR LOWER ANGLE HAS CORROSION AROUND 4 NUTPLATES.  PERFORMED REPAIR OF BAGGAGE DOOR LOWER ANGLE CORROSION IAW ERS-EM-52MR-555.
